# SDR SWAA030172

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 188 FRAME CRACKED AT STR 17L.  REMOVED AND REPLACED FRAME SECTION PER SRM.
